# SDR CALA9901516

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK WITH GOUGE IN APU DOOR OUTER SKIN.  A DOUBLER WAS INSTALLED IAW SRM 52-01, FIGURE 2, 51-10-3, AND 52-10, FIGURE 2.
